# SDR GTIA1000119

- Difficulty date: December 1, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 15,046 hours, 7,242 cycles
- Engine: Iae V2524A5
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Dirty
- Location: R2 Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 SLIDE WOULD NOT ARM. LOCATED AND REMOVED DEBRIS FROM THE SLIDE LATCHES AND PERFORMED AN OPS INSP IAW THE AMM 25-62-00-PB001.  R-2 SLIDE NOW ARMS AND OPS CHECKS GOOD.
